# SDR P5CA0801555

- Difficulty date: April 10, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 96,145 hours, 17,775 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Missing
- Location: Observers Seat
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK FLIGHT ENGINEER FOUND THE CROTCH SEATBELT MISSING FROM FIRST OBSERVER'S SEAT.  AIRCRAFT CAME BACK TO GATE AND MAINTENANCE DEFERRED THE FIRST OBSERVER'S SEAT IAW MEL 25-23-1.
